# SDR USAABB99042

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

BOS - FLT 2325 - ON LANDING AT BOS, ALL FOUR RIGHT MLG TIRES BLEW.  TOWER REPORTED TO THE CREW THAT THERE WAS A FIRE IN THE WHEEL WELL.  CRASH CREWS MET THE AIRCRAFT AND THE PASSENGERS WERE DEPLANED ON THE RUNWAY.  MAINTENANCE REPLACED NUMEROUS PARTS, MOST NOTABLY THE LOWER CYLINDER AND TRUCK ASSEMBLY.  THE AIRCRAFT WAS FLYING WITH THE ANTI-SKID SYSTEM AND THE RIGHT THRUST REVERSER ON MEL.  THE CAUSE OF THE FIRE IS BELIEVED TO BE THAT ON THE WET RUNWAY UNDER THE SPECIFIC AIRCRAFT CIRCUMSTANCES, THAT THE RIGHT SIDE BRAKES LOCKED, CAUSING THE TIRES TO BLOW AND SUBSEQUENTLY CATCH FIRE.  (M)
